# SDR QXEA2024090900207

- Difficulty date: September 8, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N649QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000794
- Aircraft time: 13,860 hours, 9,198 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED2560
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE FWD LACING FOUND UNSECURED. REMOVED AND REPLACED THE L1 DOOR ESCAPE SLIDE REF E175 AMM TASK 25-65-01-000-801-A  AND 25-65-01-400-801-A.
